# SDR AALA20111108TUL02

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 57,937 hours, 29,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tab
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB ON FRAME IS CRACKED AT STATION 207, LONGERON 10 LEFT.  INSTALLED REPAIR ANGLE DOUBLER AND FILLER PER AARD 53-10-00-11.
